JournalsprimsVol. 45, No. 3pp. 845–905

On Hecke Algebras Associated with Elliptic Root Systems and the Double Affine Hecke Algebras

  • Yoshihisa Saito

    University of Tokyo, Japan
  • Midori Shiota

    University of Tokyo, Japan
On Hecke Algebras Associated with Elliptic Root Systems and the Double Affine Hecke Algebras cover
Download PDF

Abstract

We define the elliptic Hecke algebras for arbitrary marked elliptic root systems in terms of the corresponding elliptic Dynkin diagrams and make a ‘dictionary’ between the elliptic Hecke algebras and the double affine Hecke algebras.

Cite this article

Yoshihisa Saito, Midori Shiota, On Hecke Algebras Associated with Elliptic Root Systems and the Double Affine Hecke Algebras. Publ. Res. Inst. Math. Sci. 45 (2009), no. 3, pp. 845–905

DOI 10.2977/PRIMS/1249478967